# SDR CA020215005

- Difficulty date: January 29, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 31,947 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Structure
- Part number: D5537002600400
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VERTICAL STAB LEADING EDGE PANEL 322B1 CRACKED APPROXIMATELY 5 INCHES UP FROM LOWER EDGE. LT SIDE. THE DAMAGE IS WITHIN REPAIR LIMITS WILL BE REPAIRED AS PER SRM 55-30-00, PA 200, OR REPLACED.
